Flash Flood, Robertson
- When
- February 1, 7:20 AM CST to 10:00 AM CST
- Where
- Robertson County, 3 mi S of Franklin
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 30.983, -96.483
Water covering the road along Farm to Market 46.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Feb 1, 5:35 AM CST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 535 AM CST WED FEB 1 2006 .AVIATION DISCUSSION... MVFR CEILINGS WILL CONTINUE AT ALL TAF SITES THROUGH THE MORNING AS 50 KNOT LOW LEVEL JET CONTINUE TO DRAW UP LOW LEVEL MOISTURE. LOW CEILINGS MAY BE MORE TEMPORARY AT AFW AND FTW THE FIRST FEW HOURS BUT SHOULD BECOME PREVAILING BROKEN TO OVERCAST BY 15Z. ETA/GFS AND MRF ALL HOLD ON TO CEILINGS BELOW 3000 FT THROUGH THE AFTERNOON. CEILINGS WILL LIFT ONCE A WEAK SURFACE TROUGH MOVES SOUTHEAST OF THE REGION AND SLIGHTLY DRIER AIR FILTERS IN. EXPECT LOW CEILINGS TO SCATTER OUT AND DISSIPATE LATE THIS EVENING...HOWEVER...LIGHT WINDS AND CLEARING SKIES WILL RESULT IN SOME PATCHY FOG...MAINLY AFTER 6Z. SOUTHERLY SURFACE WINDS WILL PREVAIL FOR MOST OF THE DAY. WILL ALSO SEE SOME LOW LEVEL WIND SHEAR THIS MORNING AS WINDS QUICKLY ACCELERATE AND BECOME SOUTHWESTERLY AT 45 KNOTS BETWEEN 1000 AND 1500 FT. WINDS SHOULD BACK THIS AFTERNOON AND DECREASE AS SURFACE TROUGH ENTERS THE REGION. WINDS WILL BECOME LIGHT AND VARIABLE OVERNIGHT. && .DISCUSSION... 315 AM PROGRESSIVE 500MB SHORT WAVE CUTOFF LOW MOVES EAST ACROSS HILL COUNTRY TODAY AND DIFLUENCE ON THE EASTERN SIDE IS PRODUCING SOME WIDESPREAD LIFT THAT WILL RESULT IN PRECIPITATION IN OUR SOUTHERN AND EASTERN ZONES. CAPE IS FAIRLY WEAK...SHEAR IS WEAK AS WELL...SO SEVERE THREAT SEEMS UNLIKELY FOR OUR CWA...ALTHOUGH AN ISOLATED CELL MAY PRODUCE SOME SMALL HAIL AND GUSTY WINDS IN THE SOUTHEASTERN ZONES. SOME PATCHY FOG EXPECTED IN THE EASTERN HALF OF THE CWA WITH LEFTOVER MOISTURE FROM THIS SYSTEM AND LIGHT WINDS. HIGH TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH FRIDAY...THEN JUST A BIT COOLER ON THE WEEKEND AS NEXT COOL FRONT MOVES THROUGH. ANOTHER COOL FRONT EXPECTED MONDAY...THEN GFS WANTS TO DEVELOP SOME WARM FRONTAL PRECIPITATION ON WEDNESDAY AFTERNOON AND EVENING IN THE SOUTHWEST HALF. I PUT IN LOW POPS FOR THAT EVENT...WE WILL HAVE TO SEE HOW MODELS PROGRESS ON THAT SCENARIO DURING THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 48 72 46 / 20 20 0 0 WACO, TX 66 49 72 45 / 30 30 0 0 PARIS, TX 59 51 66 45 / 10 60 0 10 DENTON, TX 64 46 70 44 / 10 20 0 0 MCKINNEY, TX 62 48 70 45 / 20 20 0 10 DALLAS, TX 64 49 71 46 / 20 20 0 0 TERRELL, TX 61 50 69 46 / 30 50 0 0 CORSICANA, TX 63 51 71 46 / 40 50 0 0 TEMPLE, TX 67 49 73 45 / 40 20 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /84
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 400 AM CST WED FEB 1 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-021100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 400 AM CST WED FEB 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS TODAY ACROSS ABOUT THE SOUTHEAST HALF OF NORTH TEXAS...GENERALLY SOUTHEAST OF A GREENVILLE...FORT WORTH...TO GOLDTHWAITE LINE. THUNDERSTORM CHANCES WILL EXPAND TO INCLUDE THE EASTERN HALF OF NORTH TEXAS EARLY THIS EVENING. THE MAIN HAZARD ASSOCIATED WITH THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...A FEW THUNDERSTORMS MAY APPROACH SEVERE LIMITS THIS AFTERNOON AND EARLY THIS EVENING SOUTHEAST OF AN ATHENS TO WACO LINE. HAIL AS LARGE AS PENNIES AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE. THUNDERSTORM CHANCES WILL END FROM WEST TO EAST DURING THE EVENING. .DAYS TWO THROUGH SEVEN... SOME PATCHY FOG IS EXPECTED TO DEVELOP ACROSS THE EASTERN HALF OF NORTH TEXAS...ALONG AND EAST OF INTERSTATE 35...AROUND SUNRISE THURSDAY. VISIBILITIES WILL FALL BELOW ONE MILE IN SOME LOCATIONS WHICH MAY PRESENT A HAZARD TO MORNING COMMUTERS. VISIBILITIES SHOULD IMPROVE MID MORNING THURSDAY. .SPOTTER INFORMATION STATEMENT... VERY LIMITED SPOTTER ACTIVATION IS POSSIBLE BETWEEN 2 PM AND 7 PM TODAY SOUTHEAST OF AN ATHENS TO WACO LINE.
The Ft Hood radar (KGRK), 91 km away, was scanning. The volume nearest the first event began at 13:19 UTC.
1 flash flood. Local standard time, as filed.
Water covering the road along Farm to Market 46.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, February 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5490740.